# SDR ALGA20122271211

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N9YTNT
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 6,287 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 205030143105
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON TAILBOOM CORRODED BEYOND LIMITS
